MathSciNet Relay Station
MathSciNet bibliographic data
MR1428517 60J15 (43A62 60B15)
Voit, Michael Rate of convergence to Gaussian measures on $n$-spheres and Jacobi hypergroups. Ann. Probab. 25 (1997), no. 1, 457–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement